# SDR AALA202509176478

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,875 hours, 5,545 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIFE VEST SOFT POUCH TORN AT SEAT 13E. REMOVED AND REPLACED LIFE VEST SOFT POUCH ASSEMBLY AT SEAT 13E. PER CMM 25-23-67.
